Previous |  Up |  Next


Title: Route systems of a connected graph (English)
Author: Nebeský, Ladislav
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 119
Issue: 4
Year: 1994
Pages: 407-414
Summary lang: English
Category: math
Summary: The concept of a route system was introduced by the present author in [3].Route systems of a connected graph $G$ generalize the set of all shortest paths in $G$. In this paper some properties of route systems are studied. (English)
Keyword: connected graph
Keyword: geodetic graph
Keyword: bipartite graph
Keyword: route system
Keyword: shortest paths
MSC: 05C12
MSC: 05C38
idZBL: Zbl 0820.05021
idMR: MR1316593
DOI: 10.21136/MB.1994.126114
Date available: 2009-09-24T21:07:41Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] M. Behzad G. Chartrand, and L. Lesniak-Foster: Graphs & Digraphs.Prindle, Weber & Schmidt, Boston, 1979. MR 0525578
Reference: [2] L. Nebeský: On certain extensions of intervals in graphs.Čas. pěst. mat. 115 (1990), 171-177. MR 1054004
Reference: [3] L. Nebeský: Route systems and bipartite graphs.Czechoslovak Math. Journal 41 (116) (1991), 260-264. MR 1105440
Reference: [4] L. Nebeský: A characterization of the set of all shortest paths in a connected graph.Mathematica Bohemica 119 (1994), 15-20. MR 1303548


Files Size Format View
MathBohem_119-1994-4_9.pdf 867.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo